RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1142–1150 (Mi zvmmf1648)  

This article is cited in 3 scientific papers (total in 3 papers)

An approximate conformal mapping of a trapezoid onto a rectangle and its inversion obtained by the block method

E. A. Volkova, A. K. Kornoukhovb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1158 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1100–1108

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 30C30; Secondary 65E05
Received: 18.05.1998

Citation: E. A. Volkov, A. K. Kornoukhov, “An approximate conformal mapping of a trapezoid onto a rectangle and its inversion obtained by the block method”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1142–1150; Comput. Math. Math. Phys., 39:7 (1999), 1100–1108

Citation in format AMSBIB
\Bibitem{VolKor99}
\by E.~A.~Volkov, A.~K.~Kornoukhov
\paper An approximate conformal mapping of a trapezoid onto a rectangle and its inversion obtained by the block method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1142--1150
\mathnet{http://mi.mathnet.ru/zvmmf1648}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711789}
\zmath{https://zbmath.org/?q=an:0978.30004}
\elib{https://elibrary.ru/item.asp?id=13327011}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1100--1108


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1648
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Volkov, A. K. Kornoukhov, “Solving the torsion problem for an $L$-section rod by the block method”, Comput. Math. Math. Phys., 42:8 (2002), 1161–1170  mathnet  mathscinet  zmath  elib
    2. Dosiyev A.A., Buranay S.C., “On solving the cracked-beam problem by block method”, Communications in Numerical Methods in Engineering, 24:11 (2008), 1277–1289  crossref  mathscinet  zmath  isi  scopus
    3. Dosiyev A.A., Mazhar Z., Buranay S.C., “Block method for problems on L-shaped domains”, J Comput Appl Math, 235:3 (2010), 805–816  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:360
    Full text:165
    References:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021